# SDR UIEA2019122206122

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,429 hours, 17,300 cycles
- Engine: Ge CF680C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE EICAS MESSAGE ILLUMINATED DURING DESCENT.  CYCLED THE SWITCH AND THE MESSAGE WENT AWAY.  PERFORMED ENGINE INLET TAI TEST IAW AMM 30-21-00. OPS CHECKED GOOD.
